Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 21, NWS Charleston, SC

May 4, 2019Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at May 4, 2019, 3:08 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2019, 3:08 PM EDT (19:08 UTC)
Expired
May 4, 2019, 3:59 PM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WUUS52 KCHS 041908
SVRCHS
SCC015-019-035-042015-
/O.NEW.KCHS.SV.W.0021.190504T1908Z-190504T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
308 PM EDT Sat May 4 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 415 PM EDT.

* At 308 PM EDT, a severe thunderstorm was located over Slands
  Bridge, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  North Charleston, Summerville, Goose Creek, Hanahan, Middleton
  Place, Slands Bridge, Ladson and Givhans Ferry State Park.

This warning includes I-26 between mile markers 189 and 208.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3300 7996 3288 8017 3285 8037 3303 8039
      3304 8039 3305 8040 3308 8040 3321 8021
TIME...MOT...LOC 1908Z 223DEG 13KT 3297 8028 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
041 
WWUS52 KCHS 041944
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
344 PM EDT Sat May 4 2019

SCC019-035-041953-
/O.CAN.KCHS.SV.W.0021.000000T0000Z-190504T2015Z/
Charleston SC-Dorchester SC-
344 PM EDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND DORCHESTER
COUNTIES IS CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3306 8003 3301 8010 3303 8017 3314 8031
      3321 8021
TIME...MOT...LOC 1943Z 216DEG 19KT 3311 8011 

$$

SCC015-042015-
/O.CON.KCHS.SV.W.0021.000000T0000Z-190504T2015Z/
Berkeley SC-
344 PM EDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR BERKELEY COUNTY...

At 343 PM EDT, a severe thunderstorm was located 7 miles northeast of
Summerville, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Summerville, Goose Creek, Ladson, Sangaree and College Park. 

This warning includes I-26 between mile markers 190 and 202.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3306 8003 3301 8010 3303 8017 3314 8031
      3321 8021
TIME...MOT...LOC 1943Z 216DEG 19KT 3311 8011 

HAIL...1.00IN
WIND...60MPH
 
$$
214 
WWUS52 KCHS 041959
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
359 PM EDT Sat May 4 2019

SCC015-042009-
/O.CAN.KCHS.SV.W.0021.000000T0000Z-190504T2015Z/
Berkeley SC-
359 PM EDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3306 8003 3301 8010 3303 8017 3314 8031
      3321 8021
TIME...MOT...LOC 1955Z 223DEG 13KT 3315 8006 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:05 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 4, 2:05 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
205 PM EDT Sat May 4 2019

.SYNOPSIS...
Low pressure will advance toward the Southeast today into
Sunday, before a cold front pushes through the area Sunday
night. Drier high pressure with then prevail into the middle of
next week. Unsettled weather could then return by the end of
the week as another storm system approaches.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon: Deep moisture will continue to advect over the
Southeast United States as a broad mid/upper lvl trough of low
pressure advances over the Mississippi River Valley with a south
extending cold front shifting across the Deep South. South/southwest
winds well ahead of this system will help draw moisture from
the Gulf of Mexico into the area by mid afternoon, setting up at
least chances of showers/thunderstorms across areas away from
the coast. Scattered showers and thunderstorms have already
developed across inland areas of Southeast Georgia and Southeast
South Carolina, mainly along and west of the I-95 corridor.
Coverage should gradually peak mid to late afternoon and track
northeast across the area, with perhaps even numerous
showers/thunderstorms inland where latest mesoanalysis indicates
SBCAPE around 3000 J/kg, DCAPE between 800-1000 J/kg and PWATs
approaching 1.6-1.7 inches. A seabreeze circulation should keep
much of the convection away from the immediate coast. Pulse type
convection should remain sub-severe over the next hour or two,
but could gradually become stronger clusters during peak diurnal
heating. Although wind fields are not particularly impressive,
we can not rule out a few stronger or perhaps an isolated severe
thunderstorm well inland where greatest instability/moisture
coincides with initial forcing associated with a h5 shortwave
arriving from the west. Damaging wind gusts appear to be the
main threat should a strong and/or severe thunderstorm occur.
Brief moderate/heavy rainfall is also possible given PWATs
around 1.75 inches later in the day. High temps will be warm,
reaching the mid/upper 80s away from the coast.

Tonight: Some uncertainty exists in how worked over the environment
will become by this evening. However, light and steady return flow
could maintain weak instability through much of the night. A few to
scattered showers and thunderstorms will remain in the forecast
overnight. Latest CAMs also indicate a cluster of remnant showers
and isolated thunderstorms arriving after 09Z. Low temps will remain
mild, only dipping into the upper 60s inland to lower 70s along the
coast.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Moderate to high confidence this period. A cold front approaching
from the west Sunday will likely produce numerous showers and
thunderstorms and with sufficient instability and deep layer (0-6
km) shear of 30-35 kt in place there could be a few severe storms
with damaging winds. The front will push through Sunday night with
high pressure building in Monday and Tuesday, although not expecting
much of an airmass changes. Thus, a few showers and storms will
remain possible at times in the onshore flow. Temperatures will stay
well above normal through the period.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Moderate confidence this period. Mainly dry high pressure should
prevail through Tuesday night with greater forecast uncertainty
thereafter as models differ with respect to the timing of another
approaching cold front and upper shortwave energy. For now we kept
rain chances minimal but will likely need to be raised at some point
once confidence increases. Temperatures will stay above normal
through the period.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Scattered to potentially numerous showers and thunderstorms are
anticipated this afternoon into early evening, some of which will
likely impact the CHS and SAV terminals starting between 18-19Z
and persisting until 22-23z. MVFR cigs/vsbys are possible
during showers or thunderstorms with potentially IFR vsbys
during heavy bouts of rain. Wind gusts around 20 kt are also
possible. VCSH could linger around the terminals into early
tonight and latest guidance indicates another round of
showers/thunderstorms potentially passing through the area late
tonight. However, confidence remains too low to include late
showers/thunderstorms in the 18Z TAF issuance. Gusty southwest
winds are expected to develop at both terminals late morning
Sunday, with gusts up to around 20 kt by 18Z Sunday. Showers and
thunderstorms will also be possible by early Sunday afternoon,
which could need to be included in future TAF issuances.

Extended Aviation Outlook: Flight restrictions likely at times
Sunday due to showers/thunderstorms ahead of a cold front. Mainly
VFR thereafter until a better chance of showers/storms returns,
possibly as early as Wednesday.

&&

.MARINE...
This Afternoon and Tonight: A broad area of low pressure will track
from the southern Mississippi River Valley this afternoon to the
southern Appalachians by this evening. The low is anticipated to
further organize and gradually deepen over Virgina tonight. The
pattern will will support conditions that remain below Small Craft
Advisory levels across coastal waters. In general, southwest winds
will gust up to 15-20 kt today and tonight, highest across northern
South Carolina waters. Seas will range between 2-4 ft, highest
across northern South Carolina waters and offshore Georgia
waters.

Sunday through Thursday: Breezy southwest winds will prevail ahead
of an approaching cold front which will push through Sunday night.
Not expecting Small Craft Advisories at this point however. Onshore
winds will prevail through mid week with wind/sea conditions likely
staying below Advisory levels.

Rip Currents: A Moderate Risk of Rip Currents continues through today.

&&

.CLIMATE...
Record high min temps for May 4:
KCHS: 70/1990
KCXM: 73/last set in 1990
KSAV: 70/last set in 1984

Record high min temps for May 5:
KCHS: 70/last set in 1996
KCXM: 73/last set in 2012
KSAV: 70/last set in 2012

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...DPB/RJB
MARINE...DPB/RJB
CLIMATE...
Hazardous weather outlook, May 4, 3:02 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
302 PM EDT Sat May 4 2019

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
051915-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
302 PM EDT Sat May 4 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: A weak cold front will approach the area from
the west on Sunday and scattered to numerous thunderstorms are
expected to move across southeast South Carolina and southeast
Georgia. A few of these thunderstorms could become severe, and the
primary threat will be damaging wind gusts. The main time period for
severe thunderstorms will be the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048>051-051915-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
302 PM EDT Sat May 4 2019

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

Severe Thunderstorms: A weak cold front will approach the area from
the west on Sunday and scattered to numerous thunderstorms are
expected to move across southeast South Carolina and southeast
Georgia. A few of these thunderstorms could become severe, and the
primary threat will be damaging wind gusts. The main time period for
severe thunderstorms will be the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-051915-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
302 PM EDT Sat May 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: A weak cold front will approach the Atlantic
coastal waters from the west on Sunday and scattered to numerous
thunderstorms are expected to approach the coast. A few of these
thunderstorms could become strong enough to produce strong wind
gusts along the coast and the adjacent coastal waters. The main time
period for strong wind gusts will be the late afternoon through the
early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, May 4, 1:11 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Charleston SC
111 PM EDT Sat May 4 2019

GAZ114-115-041745-
Evans-Tattnall-
111 PM EDT Sat May 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES...

At 110 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Manassas to 6
miles southwest of Gordonia Altamaha State Park, and moving northeast
at 10 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Reidsville, Claxton, Hagan, Collins, Bellville, Manassas and Gordonia
Altamaha State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3210 8220 3227 8206 3228 8203 3227 8197
      3228 8191 3223 8181 3199 8199 3201 8222
TIME...MOT...LOC 1710Z 243DEG 9KT 3220 8204 3201 8221
Special weather statement, May 4, 1:36 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston SC
136 PM EDT Sat May 4 2019

GAZ101-SCZ047-048-051-041800-
Effingham-Inland Jasper-Coastal Jasper-Beaufort-
136 PM EDT Sat May 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...BEAUFORT
AND JASPER COUNTIES...

At 136 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Tarboro to near
Monteith, and moving northeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Ridgeland, Jasper, Rincon, Hardeeville, Purysburgh, Grahamville,
Ebenezer and Tillman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3265 8098 3233 8091 3232 8091 3232 8090
      3230 8090 3229 8092 3223 8117 3224 8119
      3223 8120 3256 8124
TIME...MOT...LOC 1736Z 230DEG 14KT 3253 8119 3224 8118
Special weather statement, May 4, 1:50 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
150 PM EDT Sat May 4 2019

SCZ047-048-051-041815-
Inland Jasper-Coastal Jasper-Beaufort-
150 PM EDT Sat May 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES...

At 149 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Tillman to
Hardeeville, and moving east at 20 mph. Another strong thunderstorm
was located near Pritchardville.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Bluffton, Beaufort, Port Royal, Ridgeland, Clarendon, Jasper,
Hardeeville and Grahamville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3267 8095 3265 8096 3264 8093 3262 8092
      3262 8090 3233 8062 3218 8099 3225 8115
      3229 8112 3234 8113 3235 8114 3235 8116
      3240 8118 3256 8121
TIME...MOT...LOC 1749Z 256DEG 17KT 3251 8109 3229 8110
Special weather statement, May 4, 2:19 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
219 PM EDT Sat May 4 2019

SCZ042-043-047>049-051-041900-
Coastal Colleton-Inland Jasper-Coastal Jasper-Hampton-Beaufort-Inland
Colleton-
219 PM EDT Sat May 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
COLLETON AND JASPER COUNTIES...

At 218 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Hardeeville to
Gardens Corner, and moving north at 15 mph.

  HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
           excessive cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely. All outdoor activities should cease. Move
           indoors immediately.

Some locations in the path of these storms include...
Bluffton, Beaufort, Port Royal, Ridgeland, Yemassee, Clarendon,
Jasper and Hardeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3239 8041 3218 8108 3257 8120 3290 8059
TIME...MOT...LOC 1818Z 200DEG 11KT 3229 8107 3260 8077
Special weather statement, May 4, 2:36 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston SC
236 PM EDT Sat May 4 2019

SCZ042-041900-
Hampton-
236 PM EDT Sat May 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON COUNTY...

At 236 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Estill, or 7 miles southwest of Lake Warren
State Park, moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Hampton, Lake Warren State Park, Varnville, Estill, Gifford, Luray,
Crocketville and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3275 8101 3272 8106 3271 8134 3277 8134
      3279 8133 3284 8126 3287 8127 3288 8127
      3294 8104
TIME...MOT...LOC 1836Z 255DEG 13KT 3277 8128

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 1:36 PM EDTSpecial Weather StatementCHSJasper24 min
May 4, 1:50 PM EDTSpecial Weather StatementCHSBeaufort, Jasper25 min
May 4, 2:19 PM EDTSpecial Weather StatementCHSBeaufort, Colleton, Jasper41 min
May 4, 2:36 PM EDTSpecial Weather StatementCHSHampton24 min
May 4, 2:49 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester, Hampton56 min
May 4, 3:34 PM EDTSpecial Weather StatementCHSAllendale26 min
May 4, 4:02 PM EDTSpecial Weather StatementCHSAllendale28 min
May 4, 4:51 PM EDTTornado WarningCHSBeaufort, Jasper29 min
May 4, 5:09 PM EDTSpecial Marine WarningCHS25 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.